# SDR USAASB01246

- Difficulty date: September 2, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Fwd/Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA- MAINTENANCE FOUND THE AISLE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT POWER SUPPLY (P/N 11-0049) AND BATTERY PACK ALONG WITH THE FORWARD AND RIGHT FORWARCD BATTERY PACKS.  OPERATIONAL CHECK GOOD.  (M)
